# SDR UALA2012022101065

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 49,232 hours, 19,575 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CLIMB AND CRUISE, ACFT FLYS IN 1 DEGREE RT BANK.  RUDDER TRIM AT L1.7 DEGREES.  AUTOPILOT ON.   RUDDER TRIM GRIPE AND MT 27-018 FOUND RUDDER NEUTRAL POSITION NOT ALIGNING WITH REFERENCE TRIANGLE. WITH ALL RIG PINS INSTALLED FOUND RUDDER NOT ALIGNED, INSTALLED A NEW REFERENCE TRIANGLE USING RUDDER NEUTRAL ADJUSTMENT TOOL PROCEDURE REF MM.  FOUND RUDDER TRIM OUT OF RIG.  ADJUSTED RUDDER TRIM ACTUATOR PER MM, OPS CHECKED OKAY.
